Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 45, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 2, 2015, 5:02 PM CDT for Fond du Lac County, Sheboygan County, Wisconsin. It was in force for 58 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2015, 5:02 PM CDT (22:02 UTC)
- Expired
- Aug 2, 2015, 6:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Fond du Lac County, WI, Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 86 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 5:17 PM CDT | HAIL 1 | 3 E Taycheedah, WI | RELAYED THROUGH THE GREEN BAY OFFICE. |
| Aug 2, 5:21 PM CDT | HAIL 1 | Elkhart Lake, WI | RELAYED VIA FACEBOOK. |
| Aug 2, 5:23 PM CDT | TSTM WND DMG | Elkhart Lake, WI | SWATH OF LARGE TREE DAMAGE FROM ELKHART LAKE TO PLYMOUTH. |
| Aug 2, 5:28 PM CDT | TSTM WND DMG | Plymouth, WI | NUMEROUS FULL SIZETREES DOWN IN THE PLYMOTH AND MITCHELL AREAS. WINDS ESTIMATED AROUND 60 MPH. |
| Aug 2, 5:30 PM CDT | TSTM WND GST 46 | Sheboygan Airport, WI | KSBM ASOS. |
| Aug 2, 5:41 PM CDT | HAIL 1 | Eden, WI | PICTURE RELAYED VIA FACEBOOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 2:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1667 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
409
WUUS53 KMKX 022202
SVRMKX
WIC039-117-022300-
/O.NEW.KMKX.SV.W.0045.150802T2202Z-150802T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
502 PM CDT SUN AUG 2 2015
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
EASTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 600 PM CDT
* AT 502 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF ST ANNA TO NEAR OAKFIELD...
MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ELKHART LAKE AROUND 520 PM CDT.
CAMPBELLSPORT AROUND 525 PM CDT.
HOWARDS GROVE AROUND 530 PM CDT.
SHEBOYGAN AROUND 535 PM CDT.
RANDOM LAKE AROUND 545 PM CDT.
OOSTBURG AND CEDAR GROVE AROUND 550 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE NEW
FANE...ADELL...JOHNSBURG...MOUNT CALVARY...GREENBUSH...GLENBEULAH...
ASHFORD...DUNDEE...WALDO AND GIBBSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4357 8779 4354 8779 4355 8840 4363 8840
4363 8844 4394 8828 4394 8817 4389 8816
4389 8773 4385 8772 4379 8771 4372 8771
4370 8770
TIME...MOT...LOC 2202Z 282DEG 46KT 4395 8827 4372 8864
HAIL...1.25IN
WIND...70MPH
$$
GEHRING2 follow-up statements
652
WWUS53 KMKX 022216
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
516 PM CDT SUN AUG 2 2015
WIC039-117-022300-
/O.CON.KMKX.SV.W.0045.000000T0000Z-150802T2300Z/
SHEBOYGAN WI-FOND DU LAC WI-
516 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SHEBOYGAN AND EASTERN FOND DU LAC COUNTIES...
AT 514 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ELKHART LAKE TO 6 MILES NORTH OF LOMIRA...MOVING
EAST AT 55 MPH. AT 514 PM CDT QUARTER SIZED HAIL WAS REPORTED IN
FOND DU LAC.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
ELKHART LAKE AROUND 520 PM CDT.
SHEBOYGAN FALLS AND HOWARDS GROVE AROUND 525 PM CDT.
SHEBOYGAN AND KOHLER AROUND 530 PM CDT.
RANDOM LAKE AROUND 540 PM CDT.
CEDAR GROVE AROUND 545 PM CDT.
OOSTBURG AROUND 550 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE NEW
FANE...ADELL...JOHNSBURG...MOUNT CALVARY...GREENBUSH...GLENBEULAH...
ASHFORD...DUNDEE...WALDO AND GIBBSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4357 8779 4354 8779 4355 8840 4363 8840
4363 8844 4394 8828 4394 8817 4389 8816
4389 8773 4385 8772 4379 8771 4372 8771
4370 8770
TIME...MOT...LOC 2214Z 282DEG 48KT 4388 8798 4368 8841
HAIL...1.25IN
WIND...70MPH
$$
SPM118
WWUS53 KMKX 022232
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
532 PM CDT SUN AUG 2 2015
WIC039-117-022300-
/O.CON.KMKX.SV.W.0045.000000T0000Z-150802T2300Z/
SHEBOYGAN WI-FOND DU LAC WI-
532 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SHEBOYGAN AND EASTERN FOND DU LAC COUNTIES...
AT 531 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CLEVELAND TO 8 MILES EAST OF CAMPBELLSPORT...
MOVING EAST AT 55 MPH. AT 530 PM...NUMEROUS TREES WERE REPORTED DOWN
IN THE PLYMOUTH AND MITCHELL AREAS.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
SHEBOYGAN...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...OOSTBURG...
KOHLER...CEDAR GROVE...CAMPBELLSPORT...RANDOM LAKE...ELKHART LAKE...
ASHFORD...GREENBUSH...EDEN...MOUNT CALVARY...CASCADE...ADELL...
WALDO...ST. CLOUD...GLENBEULAH AND JOHNSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4357 8779 4354 8779 4355 8840 4363 8840
4363 8844 4394 8828 4394 8817 4389 8816
4389 8773 4385 8772 4379 8771 4372 8771
4370 8770
TIME...MOT...LOC 2231Z 281DEG 47KT 4384 8772 4363 8812
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
SPMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:48 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Aug 2, 3:48 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CDT SUN AUG 2 2015
.REST OF THIS AFTERNOON AND TONIGHT...FORECAST CONFIDENCE IS
MEDIUM.
INTENSE STORMS TRAVERSING ACROSS CENTRAL WI ON LEADING EDGE OF
DCVA AND VCNTY OF FRONTAL BOUNDARY. THIS ALSO IN AN ELONGATED AXIS
OF DEEP MOIST CONVERGENCE FROM JUST NORTH OF LSE TO NEAR GRB.
INSTABILITY PARAMETERS CONTINUE TO ALL BE VERY FAVORABLE. 0-1KM
BULK SHEAR IS AROUND 20 KNOTS WITH 0-6KM SHEAR 35-40 KNOTS.
RAP/WATER VAPOR COMBO SHOWS SHORTWAVE IN NRN WI SHIFTING ESE.
AS WE GET INTO THE EVENING SOME DIFFERENTIAL CYCLONIC VORTICITY
ADVECTION ARRIVES INTO SRN WI AS SHORTWAVE AXIS SLIDES SOUTHEAST.
TORNADO POTENTIAL HAS LOWERED DUE TO HIGHER LCL HEIGHTS UP TO
1750M ON SPC MESO CHARTS. SO SVR THREAT FOR NOW WILL BE FOCUSED
MORE ON DAMAGING WINDS WITH DOWNDRAFT CAPE AND HAIL WITH THE
FAVORABLE MID LEVEL LAPSE RATES.
THE STRONGEST UPPER DIVERGENCE IS PROGGD INTO THE FAR SE CORNER
EASTWARD INTO LWR MI AS THE LATE AFTERNOON AND EARLY EVENING WEARS
ON. IN ADDITION THE 850 JET STRENGTHENS IN THE SE CORNER THOUGH WE
ARE SITUATED MORE IN THE ENTRANCE REGION VERSUS THE FAVORED
CYCLONICALLY FAVORED LEFT EXIT REGION.
MESO MODELS CONTINUE TO SHOW DEVELOPMENT 22-02Z AS FAVORED TIME
FOR CWA WITH MORE OF A QLCS LOOK ON MESO REFLECTIVITY PROGS WITH
ELONGATED LOW LEVEL FRONTAL CONVERGENCE AND BROAD DCVA HELPING TO
SUPPORT THAT MODE.
.MONDAY...FORECAST CONFIDENCE IS MEDIUM.
NW MID LEVEL FLOW WILL STILL BE STRONG AND BROADLY CYCLONIC
THOUGH POST FRONTAL AIRMASS WILL BE A COOLER AND MUCH LESS HUMID.
925 TEMPS IN THE 18-20C RANGE SO LOOKING FOR HIGHS CLOSE TO MOS
VALUES IN THE UPPER 70S/LOW 80S.
.SHORT TERM...MONDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE
IS MEDIUM.
MODELS ARE SHOWING NORTHWEST FLOW AT 500 MB BECOMING WEST
NORTHWEST DURING THIS PERIOD...AS THE MAIN TROUGH REMAINS TO THE
EAST OF THE REGION. AXIS OF HIGH PRESSURE AT THE SURFACE REMAINS
OVER THE AREA MONDAY NIGHT INTO TUESDAY NIGHT...BEFORE SHIFTING TO
THE NORTHEAST ON WEDNESDAY.
MODELS ARE KEEPING MOST OF THE CONVECTIVE ACTIVITY TO THE SOUTH
OF THE AREA WEDNESDAY...CLOSER TO THE MAIN 500 MB SHORTWAVE
TROUGH. AREA FORECAST SOUNDINGS ARE FAIRLY DRY ACROSS THE AREA
WITH THE HIGH...AND ARE ONLY SOMEWHAT MORE MOIST WEDNESDAY IN THE
WESTERN COUNTIES.
CONTINUED DRY FORECAST FOR MONDAY NIGHT INTO WEDNESDAY ACROSS
MOST OF THE AREA. KEPT LOW POPS WEDNESDAY IN THE SOUTHWEST
COUNTIES...THOUGH THIS MAY END UP DRY AS WELL IF MODEL TRENDS
CONTINUE. TEMPERATURES WILL BE AROUND OR SLIGHTLY BELOW SEASONAL
NORMALS...ESPECIALLY NEAR LAKE MICHIGAN WITH LAKE BREEZES EACH
AFTERNOON.
.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCE
IS MEDIUM.
GFS/ECMWF SHOWING SOME DIFFERENCES WITH FEATURES FOR THE WEDNESDAY
NIGHT INTO FRIDAY PERIOD. THEY DO AGREE ON SHOWING THE SURFACE
HIGH AXIS ESTABLISHING ITSELF AGAIN ACROSS THE AREA DURING THIS
PERIOD. 500 MB FLOW REMAINS WEST NORTHWEST ACROSS THE REGION
DURING THIS TIME...WITH A SHORTWAVE TROUGH MOVING INTO THE AREA
FRIDAY. IT IS BETTER DEFINED ON THE ECMWF THAN THE GFS...AND THE
ECMWF SHOWS QPF WITH IT. THE GFS IS DRY FRIDAY.
GFS ALSO HAS CONVECTION CLIPPING THE SOUTHWEST PORTIONS OF THE
AREA WEDNESDAY NIGHT INTO THURSDAY NIGHT...WHERE THE ECMWF IS
KEEPING THIS ACTIVITY FURTHER TO THE SOUTHWEST. FOR NOW...USED
CONSENSUS MODEL BLENDED POPS AND TEMPERATURES FOR THE WEDNESDAY
NIGHT INTO FRIDAY PERIOD...GIVEN SOME UNCERTAINTY WITH THE MODELS.
CONTINUED TO USE THE CONSENSUS POPS AND TEMPERATURES FOR THE REST
OF THE LONG TERM PERIOD...WITH CONTINUED DIFFERENCES IN TRENDS
BETWEEN THE GFS AND ECMWF. KEPT THINGS DRY FOR NOW...FOLLOWING THE
DRIER GFS VERSUS THE MORE ACTIVE ECMWF. TEMPERATURES LOOK TO BE
SLIGHTLY BELOW NORMAL DURING THIS TIME.
&&
.AVIATION/00Z TAFS/...
MAIN CONCERN WILL BE ON POTENTIAL FOR SVR CONVECTION CHANCES FROM
MID AFTERNOON INTO EARLY THIS EVENING. STILL SOME DISAGREEMENT ON
TIMING WITH THE VARIOUS MESO MODELS...BUT OVERALL THE 22-02Z TIME
FRAME LOOKS LIKE THE BEST WINDOW FOR ANY STORMS THAT DEVELOP WITH
THE FRONT. SOME MVFR CIGS/VSBYS POSSIBLE WITH STRONGEST CELLS THIS
AFTN AND EVE. HIGH PRESSURE BUILDS IN FOR MONDAY WITH MUCH QUIETER
CONDITIONS.
&&
.MARINE...
NO CHANGES TO MARINE HEADLINES. SEEING SOME GALE GUSTS FINALLY
KICK IN AS 850 JET CORE PASSES OVERHEAD. SMALL CRAFT ADVISORY
REMAINS IN EFFECT OVER THE NORTHERN HALF OF THE NEARSHORE WATERS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING UNTIL 7 PM CDT THIS EVENING FOR LMZ645-646.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ643-644.
&&
TONIGHT/MONDAY AND AVIATION/MARINE...COLLAR
MONDAY NIGHT THROUGH SUNDAY...WOODHazardous weather outlook, Aug 2, 3:59 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 359 PM CDT SUN AUG 2 2015 WIZ046-047-051-052-056>060-062>072-032100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 359 PM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT A STRONG COLD FRONT WILL MOVE SOUTHEASTWARD ACROSS SOUTHERN WISCONSIN THROUGH THIS EVENING. THIS FRONT WILL TRIGGER SCATTERED TO NUMEROUS THUNDERSTORMS. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTHERN WISCONSIN DURING THIS TIME. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY HAZARDS. A FEW TORNADOES ARE ALSO POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR ALL OF SOUTHERN WISCONSIN UNTIL 10 PM CDT THIS EVENING. HEAT INDEX READINGS WILL REMAIN IN THE LOWER TO MIDDLE 90S LATE THIS AFTERNOON. SOUTHWEST WINDS MAY GUST AS HIGH AS 35 TO 40 MPH LATE THIS AFTERNOON ACROSS SOUTHERN WISCONSIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE ARE SMALL CHANCES OF THUNDERSTORMS AT TIMES FROM WEDNESDAY INTO THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. LMZ643>646-032100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 359 PM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT A STRONG COLD FRONT WILL MOVE SOUTHEASTWARD ACROSS SOUTHERN WISCONSIN THROUGH THIS EVENING. THIS FRONT WILL TRIGGER SCATTERED TO NUMEROUS THUNDERSTORMS. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF THE LAKE MICHIGAN NEARSHORE AND OPEN WATERS DURING THIS TIME. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY HAZARDS. A FEW WATERSPOUTS ARE ALSO POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE NEARSHORE AND OPEN WATERS OF LAKE MICHIGAN UNTIL 10 PM CDT THIS EVENING. STRONG SOUTHWEST WINDS WILL GUST UP TO 30 KNOTS NORTH OF NORTH POINT LIGHTHOUSE...AND UP TO 35 KNOTS SOUTH OF NORTH POINT LIGHTHOUSE INTO EARLY THIS EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT INTO EARLY THIS EVENING NORTH OF NORTH POINT LIGHTHOUSE...WITH A GALE WARNING SOUTH OF THERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NORTHWEST WIND GUSTS WILL APPROACH SMALL CRAFT ADVISORY LEVELS ON MONDAY. THERE ARE SMALL CHANCES OF THUNDERSTORMS AT TIMES FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Aug 2, 4:54 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
454 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL BERLIN 43.97N 88.95W
08/02/2015 M0.88 INCH GREEN LAKE WI EMERGENCY MNGR
DIME TO NICKEL SIZE HAIL AND ESTIMATED 30 MPH WINDS.
&&
WOODThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 3:43 AM CDT | Gale Warning | MKX | 15 hr | |
| Aug 2, 4:28 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 62 min |
| Aug 2, 4:56 PM CDT | Special Marine Warning | MKX | 94 min | |
| Aug 2, 5:26 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 34 min |
| Aug 2, 5:41 PM CDT | Special Marine Warning | MKX | 49 min | |
| Aug 2, 5:52 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 38 min |
| Aug 2, 6:03 PM CDT | Areal Flood Advisory | MKX | Fond du Lac, Sheboygan | 117 min |
| Aug 2, 6:28 PM CDT | Special Marine Warning | MKX | 62 min | |
| Aug 2, 6:29 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 31 min |
| Aug 2, 6:31 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 29 min |
| Aug 2, 6:48 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 42 min |
| Aug 2, 6:54 PM CDT | Areal Flood Advisory | MKX | Ozaukee, Washington | 2 hr |
| Aug 2, 6:57 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 15 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.